# SDR FDEA201401210152

- Difficulty date: January 21, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: 172N301417
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED VERTICAL TIP PANEL ATTACH ANGLES, BOTH LT & RT SIDES HAS NUMEROUS ELONGATED HOLES AT VERTICAL STAB TIP STRUCTURE.   FOUND TO BE OUT OF LIMITS IAW DWG 172N3014 SHT 1 REV D.  REMOVED ANGLES IAW SRM 51-40-02.  FABRICATED NEW ANGLES IAW DWG 172N3014 & SRM 51-40-05.  INSTALLED ANGLE  IAW SRM 51-40-02.  MAJOR REPAIR.
